Alert archive / Colorado / Snow Squall Warnings in 2021

Snow Squall Warning 17, NWS Grand Junction, CO

December 26, 2021Eagle County, Garfield County, Pitkin County, Colorado

NWS Grand Junction, CO issued this snow squall warning at Dec 26, 2021, 2:39 PM MST for Eagle County, Garfield County, Pitkin County, Colorado. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2021, 2:39 PM MST (21:39 UTC)
Expired
Dec 26, 2021, 3:00 PM MST
In force
21 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon

Counties Eagle County, CO, Garfield County, CO, Pitkin County, CO

The radar

The Grand Junction radar (KGJX), 100 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 2:58 PM MSTNON-TSTM WND GST 545 Nw Glenwood Springs, COMESONET STATION STOC2 STRM KING MT, GLNWOOD 4NW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WWUS55 KGJT 262139
SQWGJT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Grand Junction CO
239 PM MST Sun Dec 26 2021

COC037-045-097-262200-
/O.NEW.KGJT.SQ.W.0017.211226T2139Z-211226T2200Z/
Eagle CO-Pitkin CO-Garfield CO-
239 PM MST Sun Dec 26 2021

The National Weather Service in Grand Junction has issued a

* Snow Squall Warning for...
  Southwestern Eagle County in west central Colorado...
  North central Pitkin County in west central Colorado...
  Southeastern Garfield County in west central Colorado...

* Until 300 PM MST.

* At 231 PM MST, a dangerous snow squall was located along a line
  extending from 7 miles north of Glenwood Springs to 15 miles south
  of Silt, moving east at 50 mph.

  HAZARD...Whiteout conditions. Zero visibility in snow and blowing 
           snow. Wind gusts greater than 45 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

* This includes the following highways...
   Interstate 70 in Colorado between mile markers 105 and 136.
   Colorado 82 between mile markers 1 and 23.
   Colorado 133 between mile markers 63 and 68.

Locations impacted include...
Glenwood Springs, Carbondale, New Castle, Basalt, Dotsero, Cattle
Creek, El Jebel, Emma and Shoshone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

&&

LAT...LON 3968 10705 3962 10699 3953 10728 3947 10712
      3936 10703 3933 10725 3952 10736 3956 10753
      3960 10752 3964 10743 3958 10725
TIME...MOT...LOC 2131Z 255DEG 44KT 3965 10735 3931 10763 

$$

ERW

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 26, 9:51 AM MST, 4 hours 48 minutes earlier.

Area forecast discussion, Dec 26, 9:51 AM MST, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
951 AM MST Sun Dec 26 2021

.UPDATE...
Issued at 947 AM MST Sun Dec 26 2021

Impressive dry slot/PV intrusion showing up on water vapor across
the CWA this morning. One look at radar tells the whole
story...convective potential. This is leading to distinct banding
and when combined with wind is likely creating localized whiteout
conditions. However these bands are narrow and expect as a whole
snow forecast is overdone for many areas. Snow boards this morning
are fairly unimpressive but expect travel conditions over the
higher passes is not very pleasant. Will be watching the
approaching cold front moving over the Wasatch attm. Lightning has
been showing up with the passage of the front as the available CI
is released. This in turn has lead to increased snow squall
potential. So lots on the plate today. Stay tuned for more
updates.

&&

.SHORT TERM...(Today through Monday)
Issued at 439 AM MST Sun Dec 26 2021

Satellite imagery early this morning shows several areas of
scattered to broken low / mid clouds streaming in from the
southwest.  Radar returns have been steadily increasing the last 2
hours or so across eastern Utah / western Colorado.  Expect this
trend to continue as the current fast-moving disturbance spins
around the parent trough and moves through our region today.  As
previously mentioned, there'll be no lack of wind today as the 170+
knot jet streak moves overhead the southern CWA.  Winds will easily
push 50+ mph across the highest terrain...leading to instant
whiteout conditions.  Even well-protected valley floors will see
gusts approaching 40 mph with stronger gusts in exposed low
elevations.  Thus, any snow that does fall in low elevations during
the strong winds will contribute to reduced visibilities and
difficult travel. This morning, most of the low valleys will see
precipitation start out as rain, then transition to snow as colder
air moves in. Still looking at 5-10 inches in most mountain zones
with some of the high elevations approaching 15+ inches.  Kept the
status quo with highlights.

Temperatures remain near to just above normal today before lowering
to near to below normal to start the new week tomorrow.  Thanks to
increased cloud cover, lows will settle around 5-10 degrees above
normal.

.LONG TERM...(Monday night through Saturday)
Issued at 439 AM MST Sun Dec 26 2021

Height sigma charts on the storm track maps keep a deep trough in
place across Western NOAM until further notice. This means the wave
train will continue to impact much of the West as the northern
stream drifts southward through mid week. With the jet diving
farther south, colder air will be filtering into the CWA and below
normal temperatures will continue. Our northern CWA will be
especially hit hard with highs in the basins and valleys struggling
to hit the 20 degree mark in the afternoons. The next storm arrives
by Monday mid-day with another passing through Wednesday into
Thursday before we slowly dry out for a short spell. The storm at
the end of the week could be impressive with a mixture of southern
stream moisture and northern stream cold. Gonna be a busy weather
week with many details yet to be ironed out. The skiing will be
improved but the travel getting there may not.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 439 AM MST Sun Dec 26 2021

A disturbance moving through the region will increase shower
coverage and intensity through the day today. Expect snow to be
the predominate precipitation type above 4-6K feet MSL. Strong
winds associated with this system will result in areas of blowing
snow and lowered visibilities at the surface with strong LLWS off
the deck. Anticipate MVFR/IFR to be common with areas of LIFR in
heavy snow and blowing snow. Winds should decrease after sunset
Sunday evening but still remain breezy at some locations as
showers move off to the east with lingering showers near the
divide.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Wind Advisory until 4 PM MST this afternoon for COZ001-006-011-
     020.

     Winter Storm Warning until 5 AM MST Monday for COZ004-009-010-
     012-013-019.

     Winter Weather Advisory until 5 AM MST Monday for COZ003-005-017-
     018.

     Winter Weather Advisory until 11 PM MST this evening for COZ002-
     008.

UT...Wind Advisory until 4 PM MST this afternoon for UTZ022-027-029.

     Winter Storm Warning until 5 AM MST Monday for UTZ023.

     Winter Weather Advisory until 5 AM MST Monday for UTZ028.

&&

UPDATE...15
SHORT TERM...SS
LONG TERM...SS/15
AVIATION...SS
Hazardous weather outlook, Dec 26, 4:02 AM MST, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
402 AM MST Sun Dec 26 2021

COZ001>014-017>023-UTZ022>025-027>029-271115-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
402 AM MST Sun Dec 26 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Wind and snow increase today as a strong disturbance moves
through the area. This system will bring very strong winds and
considerable snowfall accumulations across the mountains. Wind
combined with snow will likely result in whiteout conditions for
travelers in the high country.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A seemingly endless series of disturbances will move across the
region throughout the week ahead bringing continued snow chances
for much of the forecast area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight, however
spotters are encouraged to report snowfall amounts to the
National Weather Service in Grand Junction.

In the hours before

Local storm report, Dec 26, 1:01 PM MST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
101 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST 5 SW CORTEZ             37.30N 108.63W
12/26/2021  M46 MPH          MONTEZUMA          CO   ASOS

            ASOS STATION KCEZ CORTEZ MUNICIPAL AIRPORT.

1253 PM     NON-TSTM WND GST 2 NW MONTROSE           38.50N 107.90W
12/26/2021  M48 MPH          MONTROSE           CO   ASOS

            ASOS STATION KMTJ MONTROSE RGNL AIRPORT.

1253 PM     NON-TSTM WND GST MEEKER                  40.05N 107.88W
12/26/2021  M58 MPH          RIO BLANCO         CO   ASOS

            ASOS STATION KEEO MEEKER AIRPORT.

1253 PM     NON-TSTM WND GST MACK                    39.22N 108.86W
12/26/2021  E59 MPH          MESA               CO   PUBLIC

1250 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M57 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

1249 PM     NON-TSTM WND GST 7 SSW OLATHE            38.50N 108.01W
12/26/2021  M48 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW3775 MONTROSE.

1248 PM     NON-TSTM WND GST 46 NNE CASTLE VALLEY    39.28N 109.22W
12/26/2021  M48 MPH          GRAND              UT   MESONET

            MESONET STATION BCRU1 BRYSON CANYON.

1248 PM     NON-TSTM WND GST 7 E ESCALANTE FORKS     38.57N 108.28W
12/26/2021  M54 MPH          MONTROSE           CO   MESONET

            MESONET STATION CMEC2 COTTONWOOD BASIN.

1248 PM     NON-TSTM WND GST 4 NNE POWDERHORN        38.33N 107.09W
12/26/2021  M58 MPH          GUNNISON           CO   MESONET

            MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
            3N.

1246 PM     NON-TSTM WND GST 2 SW GREAT DIVIDE       40.76N 107.85W
12/26/2021  M51 MPH          MOFFAT             CO   MESONET

            MESONET STATION GDRC2 GREAT DIVIDE 2SW.

1245 PM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M45 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

1242 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M48 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

&&
Local storm report, Dec 26, 1:37 PM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
137 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M46 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

0109 PM     NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021  M51 MPH          GUNNISON           CO   MESONET

            MESONET STATION FW1025 MT. CRESTED BUTTE.

0108 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M66 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

0105 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M70 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

0103 PM     NON-TSTM WND GST 1 WSW SILT              39.54N 107.67W
12/26/2021  M45 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO084 070E097 SILT.

0103 PM     NON-TSTM WND GST 9 WSW MACK              39.19N 109.04W
12/26/2021  M54 MPH          MESA               CO   MESONET

            MESONET STATION CO089 070W001 UTAH STATE
            LINE.

1259 PM     NON-TSTM WND GST 7 SSW OLATHE            38.50N 108.01W
12/26/2021  M46 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW3775 MONTROSE.

1259 PM     NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021  M51 MPH          GUNNISON           CO   MESONET

            MESONET STATION FW1025 MT. CRESTED BUTTE.

1258 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M49 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

1255 PM     NON-TSTM WND GST 5 W TELLURIDE           37.95N 107.90W
12/26/2021  M48 MPH          SAN MIGUEL         CO   AWOS

            AWOS STATION KTEX TELLURIDE REGIONAL ARPT.

&&
Local storm report, Dec 26, 1:49 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
149 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M58 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

0137 PM     NON-TSTM WND GST 3 NW FRUITVALE          39.12N 108.52W
12/26/2021  M52 MPH          MESA               CO   ASOS

            ASOS STATION KGJT GRAND JUNCTION RGNL AP.

0135 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M74 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

0135 PM     NON-TSTM WND GST 4 NW STEAMBOAT SPRINGS  40.52N 106.87W
12/26/2021  M82 MPH          ROUTT              CO   AWOS

            AWOS STATION KSBS STEAMBOAT SPRINGS ARPT.

0134 PM     NON-TSTM WND GST 7 NNW CAMEO             39.24N 108.38W
12/26/2021  M50 MPH          MESA               CO   MESONET

            MESONET STATION PNRC2 PINE RIDGE, CAMEO 6NW.

0133 PM     NON-TSTM WND GST MILNER                  40.49N 107.01W
12/26/2021  M52 MPH          ROUTT              CO   MESONET

            MESONET STATION CO137 040E122 US-40 AT
            MILNER.

0133 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M61 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

&&
Local storm report, Dec 26, 2:05 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
205 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     NON-TSTM WND GST 2 SSE GUNNISON          38.52N 106.92W
12/26/2021  M46 MPH          GUNNISON           CO   AWOS

            AWOS STATION KGUC GUNNISON-CRESTED BUTTE AP.

0155 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M72 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

0153 PM     NON-TSTM WND GST 2 ESE CRAIG             40.50N 107.52W
12/26/2021  M45 MPH          MOFFAT             CO   ASOS

            ASOS STATION KCAG CRAIG-MOFFAT COUNTY
            AIRPORT.

0153 PM     NON-TSTM WND GST 2 NW MONTROSE           38.50N 107.90W
12/26/2021  M59 MPH          MONTROSE           CO   ASOS

            ASOS STATION KMTJ MONTROSE RGNL AIRPORT.

0149 PM     NON-TSTM WND GST 12 W GLADE PARK         38.97N 108.94W
12/26/2021  M46 MPH          MESA               CO   MESONET

            MESONET STATION LDRC2 LITTLE DOLORES, GLADE
            PK 11W.

0148 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M50 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

0148 PM     NON-TSTM WND GST 7 E ESCALANTE FORKS     38.57N 108.28W
12/26/2021  M54 MPH          MONTROSE           CO   MESONET

            MESONET STATION CMEC2 COTTONWOOD BASIN.

0148 PM     NON-TSTM WND GST 4 NNE POWDERHORN        38.33N 107.09W
12/26/2021  M63 MPH          GUNNISON           CO   MESONET

            MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
            3N.

0146 PM     NON-TSTM WND GST 2 W ORCHARD MESA        39.03N 108.55W
12/26/2021  M45 MPH          MESA               CO   MESONET

            MESONET STATION FW5772 16 NW MOAB.

0144 PM     NON-TSTM WND GST 2 NE GLENWOOD SPRINGS   39.56N 107.31W
12/26/2021  M45 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO182 0.1 MI W OF NO NAME
            TUNNEL.

0144 PM     NON-TSTM WND GST 9 WSW MACK              39.19N 109.04W
12/26/2021  M48 MPH          MESA               CO   MESONET

            MESONET STATION CO089 070W001 UTAH STATE
            LINE.

0143 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M46 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

&&
Local storm report, Dec 26, 2:18 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
218 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND GST 5 NNE GUNNISON          38.61N 106.90W
12/26/2021  M45 MPH          GUNNISON           CO   MESONET

            MESONET STATION GUN01 GUNNISON.

0203 PM     NON-TSTM WND GST 2 ESE CRAIG             40.50N 107.52W
12/26/2021  M45 MPH          MOFFAT             CO   ASOS

            ASOS STATION KCAG CRAIG-MOFFAT COUNTY
            AIRPORT.

0200 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M64 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

0159 PM     NON-TSTM WND GST 3 ESE HAYDEN            40.47N 107.22W
12/26/2021  M46 MPH          ROUTT              CO   AWOS

            AWOS STATION KHDN YAMPA VALLEY AIRPORT.

0158 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M64 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

0158 PM     NON-TSTM WND GST 5 NW GLENWOOD SPRINGS   39.59N 107.40W
12/26/2021  M49 MPH          GARFIELD           CO   MESONET

            MESONET STATION STOC2 STRM KING MT, GLNWOOD
            4NW.

0157 PM     NON-TSTM WND GST 13 ENE BUFORD           40.08N 107.37W
12/26/2021  M61 MPH          RIO BLANCO         CO   MESONET

            MESONET STATION DHOC2 DEAD HORSE, BUFORD
            14ENE.

0157 PM     NON-TSTM WND GST 9 SW MAHER              38.54N 107.69W
12/26/2021  M52 MPH          MONTROSE           CO   MESONET

            MESONET STATION LPRC2 BLACK CANYON.

0156 PM     NON-TSTM WND GST 4 NNE STEAMBOAT SPRINGS 40.53N 106.78W
12/26/2021  M52 MPH          ROUTT              CO   MESONET

            MESONET STATION DRYC2 DRY LAKE.

0156 PM     NON-TSTM WND GST 2 SSE GUNNISON          38.52N 106.92W
12/26/2021  M46 MPH          GUNNISON           CO   AWOS

            AWOS STATION KGUC GUNNISON-CRESTED BUTTE AP.

0155 PM     NON-TSTM WND GST 7 SSW OLATHE            38.50N 108.01W
12/26/2021  M49 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW3775 MONTROSE.

&&
Local storm report, Dec 26, 2:33 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
233 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M52 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

0217 PM     NON-TSTM WND GST 3 ESE HAYDEN            40.47N 107.22W
12/26/2021  M51 MPH          ROUTT              CO   AWOS

            AWOS STATION KHDN YAMPA VALLEY AIRPORT.

0215 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M66 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

0215 PM     NON-TSTM WND GST 2 E RIFLE               39.53N 107.73W
12/26/2021  M53 MPH          GARFIELD           CO   ASOS

            ASOS STATION KRIL GARFIELD COUNTY RGNL AP.

0215 PM     NON-TSTM WND GST 5 W TELLURIDE           37.95N 107.90W
12/26/2021  M49 MPH          SAN MIGUEL         CO   AWOS

            AWOS STATION KTEX TELLURIDE REGIONAL ARPT.

0210 PM     NON-TSTM WND GST 2 ESE GYPSUM            39.63N 106.92W
12/26/2021  M51 MPH          EAGLE              CO   AWOS

            AWOS STATION KEGE EAGLE COUNTY RGNL AIRPORT.

0204 PM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M50 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

0203 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M57 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

&&

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 11:19 AM MSTSnow Squall WarningGJTMoffat, Rio Blanco26 min
Dec 26, 11:45 AM MSTSnow Squall WarningGJTGarfield, Moffat, Rio Blanco30 min
Dec 26, 12:11 PM MSTSnow Squall WarningGJTGarfield, Rio Blanco34 min
Dec 26, 12:14 PM MSTSnow Squall WarningGJTMoffat31 min
Dec 26, 12:43 PM MSTSnow Squall WarningGJTGarfield, Moffat, Rio Blanco, Routt32 min
Dec 26, 1:07 PM MSTSnow Squall WarningGJTMoffat, Routt23 min
Dec 26, 1:37 PM MSTSnow Squall WarningGJTRoutt23 min
Dec 26, 1:40 PM MSTSnow Squall WarningGJTGarfield, Mesa35 min
Dec 26, 1:56 PM MSTSnow Squall WarningGJTRoutt34 min
Dec 26, 2:05 PM MSTSnow Squall WarningGJTGarfield25 min
Dec 26, 2:59 PM MSTSnow Squall WarningGJTEagle, Garfield, Pitkin31 min

Nearby

Snow Squall Warnings in Colorado, 2021Every snow squall warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.